# SDR SWAA2018073123922

- Difficulty date: July 16, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 64,390 hours, 38,479 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice Strap
- Part number: 141A352314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER INTERNAL FUSELAGE E&E COMPARTMENT BILGE FRAME BUTT SPLICE STRAP CORRODED AT BS 360, BETWEEN BL 0 TO RBL 6.  REPAIRED BUTT SPLICE STRAP IAW EA.
